Generic two-degree of freedom control systems for linear and nonlinear processes

Keviczky, László and Bányász, Csilla (2002) Generic two-degree of freedom control systems for linear and nonlinear processes. SYSTEMS SCIENCE, 26 (4). pp. 5-24.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2866

Update Item Update Item